# SDR NACA2022031400001

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,761 hours, 18,991 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, GOT R SIDE WINDOW EICAS AND DISCRETE LIGHT. AFTER RESET PER QRH LIGHT STAYS OUT. REMOVED AND REPLACED  C112512R AND C112713R WINDOW HEAT CIRCUIT BREAKERS. OPS CHECK NORMAL IAW AMM 30-41-00
